# SDR SWAA111125

- Difficulty date: February 15, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 81,345 hours, 45,169 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: 65691765
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR ATTACH PLATE STIFF.  REMOVED FOD FROM PLATE ASSY PER MM.
